EconPapers    
Economics at your fingertips  
 

Option pricing in a lognormal securities market with discrete trading

Wayne Y. Lee, Ramesh K. S. Rao and J. F. G. Auchmuty

Journal of Financial Economics, 1981, vol. 9, issue 1, 75-101

Date: 1981
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(81)90021-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:9:y:1981:i:1:p:75-101

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jfinec:v:9:y:1981:i:1:p:75-101